Alert archive / Indiana / Special Weather Statements in 2011

Special Weather Statement, NWS Indianapolis, IN

June 20, 2011Clinton County, Tippecanoe County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jun 20, 2011, 10:28 AM EDT for Clinton County, Tippecanoe County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 10:28 AM EDT (14:28 UTC)
Expired
Jun 20, 2011, 11:15 AM EDT
In force
47 min
Issued by
NWS Indianapolis, IN

Counties Clinton County, IN, Tippecanoe County, IN

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WWUS83 KIND 201428
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 AM EDT MON JUN 20 2011

INZ021-029>031-201515-
CARROLL-CLINTON-HOWARD-TIPPECANOE-
1028 AM EDT MON JUN 20 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLINTON...SOUTHERN
CARROLL...WESTERN HOWARD AND EASTERN TIPPECANOE COUNTIES UNTIL 1115
AM EDT...

AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF LAFAYETTE...MOVING EAST AT 40
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
MULBERRY AROUND 1035 AM EDT...
ROSSVILLE AROUND 1040 AM EDT...
BURLINGTON AROUND 1055 AM EDT...
RUSSIAVILLE AROUND 1105 AM EDT...

&&

LAT...LON 4052 8613 4027 8638 4028 8699 4047 8690
TIME...MOT...LOC 1428Z 263DEG 35KT 4041 8674

$$

PUMA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jun 20, 10:21 AM EDT, 7 minutes earlier.

Area forecast discussion, Jun 20, 10:21 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1021 AM EDT MON JUN 20 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A LINGERING WARM FRONT OVER ILLINOIS AND INDIANA WILL CONTINUE TO
PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK.
TODAY THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE DEEPENS IN
THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND VERY HUMID AIR
TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST AND PROVIDE AMPLE
MOISTURE FOR THUNDERSTORM DEVELOPMENT. A COLD FRONT IS THEN EXPECTED
TO PUSH ACROSS THE REGION ON WEDNESDAY AND THURSDAY...BRINGING
CHANCES FOR MORE SHOWERS AND STORMS. HIGH PRESSURE IS EXPECTED TO
BUILD IN ACROSS INDIANA ON FRIDAY THROUGH SUNDAY...BRINGING A RETURN
TO DRY AND COOLER WEATHER.

&&

.NEAR TERM /REST OF TODAY/...
RADAR MOSAIC SHOWS ONE AREA OF STORMS OVER CENTRAL AND EASTERN
INDIANA WITH ANOTHER LINE MOVING INTO THE NORTHWESTERN COUNTIES.
THUS FOR THE UPDATE INCREASED POPS TO CATEGORICAL THROUGH THE
MORNING HOURS FOR THESE AREAS AND INCREASED QPF TO ALMOST AN INCH
AN A HALF FOR THESE AREAS WITH THE EXPECTATION OF STORM TOTAL LOCALIZED
AMOUNTS OF MORE THAN 4 INCHES. KEPT ONLY A CHANCE GOING IN THE
SOUTHWEST IN CASE OF SOUTHERN DEVELOPMENT ON THE LINE IN THE
NORTHWEST. DROPPED TEMPERATURES A FEW MORE DEGREES IN THE
NORTHEAST AND INCREASED CLOUD COVER AS IT IS UNLIKELY THAT AREA
WILL SEE MUCH IF ANY SUN WITH CURRENT ROUND OF STORMS AND MORE
CLOUD COVER MOVING IN FROM UPSTREAM.

FOR AFTER 18Z STILL EXPECTING UPPER RIDGE MOVING INTO THE AREA TO
PUSH THE STORMS NORTH SO FOR NOW WILL KEEP JUST A CHANCE GOING
ACROSS THE NORTH AND A SLIGHT CHANCE ELSEWHERE.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
MODELS ARE IN GOOD AGREEMENT WITH PATTERN OVERALL SO WILL USE A
BLEND THIS PERIOD TOO. STRONGER RIDGING WILL BUILD ACROSS CENTRAL
INDIANA BY TONIGHT AND MODEL SOUNDINGS CONTINUE TO SHOW OUR
ATMOSPHERE WELL CAPPED. DRY WX AND PARTLY CLOUDY SKIES ARE IN STORE
FOR TONIGHT WITH LOWS AROUND 70.

RIDGE SLIDES EAST OF THE AREA ON TUESDAY AND HIGH INSTABILITY
RETURNS. THIS WILL BRING A RETURN FOR CHANCES OF SCATTERED
THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. PER SPC/S SEVERE
WEATHER OUTLOOK...SOUTH OF THE WARM FRONT...DAYTIME HEATING WILL
STEEPEN LOW LEVEL LAPSE RATES ACROSS A BROAD AND UNSTABLE WARM
SECTOR SUCH THAT INHIBITION WILL BECOME NEGLIGIBLE. AS A RESULT...
ISOLATED-SCT THUNDERSTORMS MAY SEEMINGLY DEVELOP WITHIN A SOMEWHAT
CHAOTIC OR RANDOM FASHION IN AREAS WELL AHEAD OF COLD FRONT. EVEN
SO...DEEP LAYER SHEAR SHOULD SUPPORT A MIX OF SUPERCELLS AND
ORGANIZED MULTI-CELL THUNDERSTORM CLUSTERS. LARGE HAIL...DAMAGING
WINDS AND EVEN ISOLATED TORNADOES ARE POSSIBLE.

USED A MOS BLEND FOR HIGHS IN THE LOW 90S.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL
PATTERN AND WILL USE A BLEND. WARM AND HUMID AIR MASS LOOKS TO BE
IN PLACE AHEAD OF THE COLD FRONT THAT WILL PASS ON
WEDNESDAY...THUS WILL KEEP TSRA MENTIONS AT THAT TIME AND CONTINUE
CHANCES INTO THURSDAY. BROAD CYCLONIC FLOW WILL REMAIN ON THURSDAY
WITH COOLER AIR ALOFT THAT COULD RESULT IN SOME INSTABILITY
SHOWERS.

COOLER AND DRIER NORTHERLY FLOW WILL BUILD ACROSS INDIANA FOR
FRIDAY THROUGH NEXT SUNDAY AS LARGE CANADIAN HIGH PRESSURES SLOWLY
DIVES SOUTH THROUGH THE WEEKEND AS RIDGING BUILDS ALOFT. MEXMOS
POPS LOOK TOO HIGH AS THEY ARE LEANING TOWARD CLIMATOLOGY TOO MUCH
FOR THIS TIME OF YEAR GIVEN THIS PATTERN. THUS WILL KEEP A DRY
FORECAST FOR NOW FOR NEXT WEEKEND.

&&

.AVIATION.../DISCUSSION FOR THE 201500Z TAF UPDATE/...

THUNDERSTORMS ONGOING AT KIND AND KLAF. KLAF MAY BE ON ITS FINAL
ONE SO INCLUDED A TEMPO THERE FOR THE NEXT COUPLE OF HOURS. AT
KIND DO NOT EXPECT A BREAK OR ONLY A BRIEF ONE SO INCLUDED
EXPLICIT THUNDER THROUGH 16Z. SOME IFR BEING SEEN WITHIN THE
STORMS AND WIND GUSTS OF 15 - 30 KTS. WILL KEEP A VCTS GOING FOR A
COUPLE HOURS AFTER 16Z AT LEAST AT KIND IN CASE THUNDER IS STILL
NEARBY BUT AT THIS POINT EXPECTING IT TO MOVE EAST OF KIND BY THEN.

PRESENT INDICATIONS ARE THAT KBMG AND KHUF MIGHT BE SPARED ORGANIZED
THUNDERSTORMS...SO WILL ONLY GO WITH A CB MENTION THERE.

TSRA THREAT WILL DIMINISH THROUGH THE AFTERNOON AS UPPER RIDGING
BUILDS IN. OVERNIGHT LOOKS TO BE DRY WITH UPPER RIDGE IN PLACE.
LIGHT WINDS AND RECENT RAIN SHOULD LEAD TO AT LEAST MVFR FOG
DEVELOPMENT OVERNIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA/SMF
NEAR TERM...CP
SHORT TERM...SMF
LONG TERM....PUMA
AVIATION...CS/CP
Hazardous weather outlook, Jun 20, 2:54 AM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 AM EDT MON JUN 20 2011

INZ021-028>031-035>049-051>057-060>065-067>072-210700-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
254 AM EDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL INDIANA. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS...IN ADDITION TO
LIGHTNING WHICH IS A HAZARD WITH ANY THUNDERSTORM. LOCALIZED
FLOODING MAY OCCUR IN ANY OF THE SLOWER MOVING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD WITH
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES AS THE MAIN
THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR
FLOODING REPORTS THROUGH THIS AFTERNOON...AND AGAIN ON TUESDAY AND
WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Special weather statement, Jun 20, 10:25 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1025 AM EDT MON JUN 20 2011

INZ047-048-055>057-201530-
HANCOCK-JOHNSON-MARION-RUSH-SHELBY-
1025 AM EDT MON JUN 20 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HANCOCK...NORTHERN
JOHNSON...MARION...WESTERN RUSH AND NORTHERN SHELBY COUNTIES UNTIL
1130 AM EDT...

AT 1020 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BEECH GROVE...OR 9 MILES SOUTHEAST OF
INDIANAPOLIS...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
NEW PALESTINE AROUND 1030 AM EDT...
FAIRLAND AND SPRING LAKE AROUND 1035 AM EDT...
MORRISTOWN AROUND 1055 AM EDT...
ARLINGTON AND CARTHAGE AROUND 1105 AM EDT...
RUSHVILLE AND MAYS AROUND 1120 AM EDT...

&&

LAT...LON 3946 8552 3961 8625 3963 8625 3963 8627
      3993 8614 3983 8560 3979 8559 3979 8541
      3978 8534
TIME...MOT...LOC 1425Z 274DEG 26KT 3969 8596

PUMA
Local storm report, Jun 20, 10:26 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HEAVY RAIN       MCCORDSVILLE            39.91N 85.93W
06/20/2011  E3.50 INCH       HANCOCK            IN   TRAINED SPOTTER

            3.50 INCHES HAS FALLEN SINCE 6 AM...96TH AND OLIO.

&&

AHOMANN
Special weather statement, Jun 20, 10:26 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 AM EDT MON JUN 20 2011

INZ036-037-046-047-201515-
BOONE-HENDRICKS-MARION-MONTGOMERY-
1026 AM EDT MON JUN 20 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN BOONE...NORTHERN
HENDRICKS...NORTHWESTERN MARION AND SOUTHEASTERN MONTGOMERY COUNTIES
UNTIL 1115 AM EDT...

AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LEBANON...OR 18 MILES EAST
OF CRAWFORDSVILLE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
PITTSBORO AROUND 1035 AM EDT...
WHITESTOWN AROUND 1045 AM EDT...
ZIONSVILLE AND EAGLE CREEK RESERVOIR AROUND 1050 AM EDT...

&&

LAT...LON 4002 8624 3993 8624 3992 8623 3975 8632
      3985 8669 3987 8669 3986 8675 3988 8682
      4005 8663
TIME...MOT...LOC 1427Z 276DEG 32KT 3996 8655

PUMA
Local storm report, Jun 20, 10:27 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1027 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 N INDIANAPOLIS        39.85N 86.15W
06/20/2011  M2.63 INCH       MARION             IN   TRAINED SPOTTER

            24 HR TOTAL

&&

AHOMANN
Local storm report, Jun 20, 10:28 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 SE INDIANAPOLIS       39.72N 86.07W
06/20/2011  M1.56 INCH       MARION             IN   TRAINED SPOTTER

            24 HOUR TOTAL

&&

AHOMANN
Special weather statement, Jun 20, 10:28 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 AM EDT MON JUN 20 2011

INZ021-029>031-201515-
CARROLL-CLINTON-HOWARD-TIPPECANOE-
1028 AM EDT MON JUN 20 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLINTON...SOUTHERN
CARROLL...WESTERN HOWARD AND EASTERN TIPPECANOE COUNTIES UNTIL 1115
AM EDT...

AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF LAFAYETTE...MOVING EAST AT 40
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
MULBERRY AROUND 1035 AM EDT...
ROSSVILLE AROUND 1040 AM EDT...
BURLINGTON AROUND 1055 AM EDT...
RUSSIAVILLE AROUND 1105 AM EDT...

&&

LAT...LON 4052 8613 4027 8638 4028 8699 4047 8690
TIME...MOT...LOC 1428Z 263DEG 35KT 4041 8674

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 1:39 AM EDTSevere Thunderstorm WarningINDLawrence, Martin36 min
Jun 20, 2:15 AM EDTSevere Thunderstorm WarningINDLawrence30 min
Jun 20, 2:53 AM EDTSpecial Weather StatementINDMorgan52 min
Jun 20, 3:06 AM EDTSpecial Weather StatementINDMontgomery24 min
Jun 20, 3:16 AM EDTSevere Thunderstorm WarningINDMonroe, Morgan44 min
Jun 20, 3:59 AM EDTSevere Thunderstorm WarningINDBrown, Hendricks, Johnson, Marion, Morgan46 min
Jun 20, 4:44 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby46 min
Jun 20, 5:30 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby45 min
Jun 20, 5:31 AM EDTAreal Flood AdvisoryINDHancock, Johnson, Marion, Morgan, Shelby4 hr
Jun 20, 5:39 AM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Shelby51 min
Jun 20, 5:54 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren51 min
Jun 20, 6:16 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion44 min
Jun 20, 6:24 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby51 min
Jun 20, 6:49 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion, Tipton56 min
Jun 20, 6:56 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren49 min
Jun 20, 7:05 AM EDTAreal Flood WarningINDHamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more4 hr
Jun 20, 7:06 AM EDTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Rush, Shelby54 min
Jun 20, 7:31 AM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren3 hr
Jun 20, 7:42 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe, Warren48 min
Jun 20, 7:46 AM EDTSpecial Weather StatementINDHamilton, Hancock44 min
Jun 20, 7:54 AM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby51 min
Jun 20, 8:14 AM EDTAreal Flood AdvisoryINDDecatur, Rush3 hr
Jun 20, 8:29 AM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Hamilton, Howard, Madison and 1 more3 hr
Jun 20, 8:36 AM EDTSevere Thunderstorm WarningINDDecatur, Rush39 min
Jun 20, 8:57 AM EDTSpecial Weather StatementINDCarroll, Clinton, Howard, Tippecanoe48 min
Jun 20, 8:59 AM EDTFlash Flood WarningINDHancock, Johnson, Marion, Shelby6 hr
Jun 20, 9:22 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe38 min
Jun 20, 9:26 AM EDTFlash Flood WarningINDHamilton, Hancock, Marion6 hr
Jun 20, 9:59 AM EDTAreal Flood WarningINDHendricks, Montgomery, Parke, Putnam3 hr
Jun 20, 10:25 AM EDTSpecial Weather StatementINDHancock, Marion, Rush, Shelby65 min
Jun 20, 10:26 AM EDTSpecial Weather StatementINDHendricks49 min
Jun 20, 11:01 AM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren4 hr
Jun 20, 11:05 AM EDTAreal Flood AdvisoryINDDecatur, Hancock, Rush, Shelby4 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDShelby9 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDBartholomew, Jackson48 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan25 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan25 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan11 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMorgan, Owen71 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMorgan, Owen71 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDGreene, Owen4 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Greene, Knox6 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike7 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike11 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDGibson, Knox12 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo6 days
Jun 20, 11:34 AM EDTAreal Flood WarningINDBoone, Clinton, Hamilton, Tipton3 hr
Jun 20, 2:57 PM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren24 hr
Jun 20, 3:01 PM EDTAreal Flood WarningINDBartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 3 more24 hr

Nearby

Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.